# SDR GTIA021188

- Difficulty date: November 10, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 639 - AT 9,000 FT SOUTH OF DTW, LOST PRIMARY AND SECONDARY PRESSURE CONTROLLER, WENT TO MANUAL CONTROLLER, WENT BACK TO AUTO, WORKED OK AT 29,000 FT IN CRUISE, CABIN STARTED TO CLIMB IN AUTO AND MANUAL FULL FORWARD.  DESCENDED TO 25,000 FT.  MAINTAINED CABIN AT 8,500 IN AUTO AND MANUAL PER F/A, NOISE FORWARD LEFT EMERGENCY EXIT.  QRH PROCEDURES COMPLIED WITH.  INTERMITTENT FLOW LIGHT IN CRUISE 1.90 EPR AND LESS.  CHECKED CABIN PRESSURE CONTROL SYSTEM.  NO DEFECTS NOTED.  FOUND LOWER AREA OF L2 DOOR SEAL OUT OF GROOVE.  REINSTALLED INTO GROOVE PER M/M 52-42-02.  PRESSURIZED A/C.  INSPECTED L2 DOOR AND EMERGENCY OVERWING EXIT DOORS FOR LEAKS.  NO LEAKS NOTED.  OK TO CONTINUE.  (M)
